MathSciNet Relay Station
MathSciNet bibliographic data
MR1855392 (2002f:65060) 65F99 (15A24 65H10)
Xu, Shu-Fang Perturbation analysis of the maximal solution of the matrix equation $X+A\sp *X\sp {-1}A=P$. Linear Algebra Appl. 336 (2001), 61–70.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement